# SDR DALA2022122708380

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 55,268 hours, 39,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT NOTICED THAT THE EMERGENCY EXIT SIGN WAS MISSING ABOVE THE SERVICE DOOR. MAINTENANCE REATTACHED THE LENSE COVER.
